Migraleve tablets are a 'double action' migraine treatment. The tablets, manufactured by Pfizer, come in two varieties, Pink and Yellow. They are the most common medicine for migraine taken in Britain
Migraleve Pink tablets can treat all symptoms of migraine, even reducing the effect of the aura before the migraine starts. If taken this early, the pink tablets may prevent a migraine from developing at all. Pink tablets are always taken before the yellow tablets.
Active ingredients in each Migraleve Pink tablet are: paracetamol DC 96% 520 mg (equivalent to paracetamol 500 mg), codeine phosphate 8 mg and buclizine hydrochloride 6.25 mg
Migraleve Yellow tablets are taken every 4 hours after the pink tablets, should the maigraine attack be continuing.
Active ingrediants in each Migraleve Yellow tablet are: paracetamol DC 96% 520 mg (equivalent to paracetamol 500 mg), codeine phosphate 8 mg
Adult dosage is 2 tablets each time, and as usual for children 10-14 dosage is half that of an adult.